# SDR CA150909013

- Difficulty date: June 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 2,738 hours
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FINAL INSPECTION OF SB100-24-24 THE INSPECTOR NOTICED THAT THE POSITIVE FEED CABLES FROM THE APU GENERATOR, SAD0001 AND SAD0002, TRANSITION UNDER THE RIGHT HYDRAULIC EQUIPMENT RACK MAKE LIGHT CONTACT WITH A NR 2 HYDRAULIC RETURN LINE, TUBE ASSEMBLY.  MANAGED TO BEND THE APU GENERATOR FEED CABLE BUNDLE AWAY FROM THE RETURN LINE TO SUFFICIENTLY CLEAR AND STOP THE RUBBING.
